# SDR CALA2023121803657

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N879UA
- Make and model: Airbus A319-132
- Aircraft serial: 2408
- Aircraft time: 53,831 hours, 27,391 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327007
- Condition: Faulted
- Location: Rh Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BRAKES AUTO BRK FAULT MESSAGE ON THE ECAM..... FURTHER TROUBLESHOOTING FLAGGED AS SDR AUTO BRK ON LOWER ECAM WHEEL PG AT GATE. NOTED AUTO FLIGHT REACTIVATED SYSTEM AND PERFORMED NORMAL BRAKING TEST IN C/W WHEEL TACHOMETERS FUNCTIONAL TEST NO FAULTS NOTED IAW AMM SYSTEM RECORDED BSCU ''2'' FAULT WITH SAME TIME STAMP AS AUTO BRK REFERENCE TO A319 AMM 32-46-00-740-001-A COULD NOT PERFORM TEST 32-42-10-720-003-A MSG ON PFR.. FOUND THE "MAX AUTO BRAKE" SWITCH FAILED TO THE STUCK ON POSITION SWITCH WILL REQUIRE REPLACMENT AND SYSTEM WILL REQUIRE ADD EMP:U031272, FOUND MAX AUTOBRAKE SWITCH ON AUTO BRAKE PANEL WITH ONE WIRE RIBBON BROKEN. REPLACED MAX AUTOBRAKE SWITCH AND OP CHECKED GOOD DURING BITE TEST OF NORMAL BRAKING PER AMM 32-46-00-740. OK FOR SERVICE. PARTS USED: 40-0596-3-5500,QTY :1
